# SDR ASOA05943

- Difficulty date: November 2, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE RT SIDE ENGINE SUPPORT BEAM, AT BL36.20, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REPAIR THE RT SIDE ENGINE SUPPORT BEAM, AT BL 36.20, IAW EO.  (K)
